Asked by animauxmilk animauxmilk

i'm hoping one of your followers will have an answer to my question, if you don't yourselves. i recently ended my period, and a couple days after that had unprotected sex. he and i bought the plan b pill and i took it the next morning. i know it was close to my period and most people will say "oh you'll be fine yadda yadda." but conception can even happen DURING a menstrual cycle. so. i took it. and now, maybe five days after, when i am not due for my period, i have it again. full blown.

Plan B can cause bleeding much like a period. It can also cause your next period to occur earlier or later. If your next period is late or missed, consider taking a pregnancy test. 

From the Plan B website’s FAQ:
Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late. If your period is more than a week late, you may be pregnant. If you have severe abdominal pain, you may have an ectopic pregnancy, and should get immediate medical attention.

Good luck and I hope this helps! :)
-Rachel 

NIGHTNIGHT by DEDDY